# SDR 2007UALA00058

- Difficulty date: January 8, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 68,919 hours, 8,658 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80603
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP AT LEFT SIDE FWD GALLEY.  REPAIRED FEEDER.  OP CHECKS OK FOR SERVICE.
